Skip to main content
Log in

Minimal tubes of finite integral curvature

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. J. C. C. Nitsche, “On new results in the theory of minimal surfaces,” Matematika,11, No. 3, 37–100 (1967).

    Google Scholar 

  2. A. D. Vedenyapin and V. M. Miklyukov, “Exterior sizes for tubular minimal hypersurfaces,” Mat. Sb.,131, No. 2, 240–250 (1986).

    Google Scholar 

  3. Yu. D. Burago and V. A. Zalgaller, Geometric Inequalities [in Russian], Nauka, Leningrad (1986).

    Google Scholar 

  4. U. Dierkes, “Maximum principles and nonexistence results for minimal submanifolds,” Manuscripta Math.,69, No. 2, 203–218 (1990).

    Article  MATH  MathSciNet  Google Scholar 

  5. V. M. Miklyukov and V. G. Tkachëv, “Some properties of tubular minimal hypersurfaces of arbitrary codimension,” Mat. Sb.,180, No. 9, 1278–1295 (1989).

    MATH  Google Scholar 

  6. V. A. Klyachin, “An estimate of length for tubular minimal surfaces of arbitrary codimension,” Sibirsk. Mat. Zh.,33, No. 5, 201–205 (1992).

    MATH  MathSciNet  Google Scholar 

  7. B. Riemann, Qeuvres Mathematiques de Riemann, Gautheriers-Villars, Paris (1898).

    Google Scholar 

  8. V. G. Tkachev, “Minimal tubes and coefficients of holomorphic functions in annulus,” Bull. Soc. Sci. Lett. Łódź. Sér. Rech. Déform.,20, 19–26 (1995).

    MathSciNet  Google Scholar 

  9. Sh. Kobayashi and K. Nomizu, Foundations of Differential Geometry. Vol. 2 [Russian translation], Nauka, Moscow (1981).

    Google Scholar 

  10. A. D. Vedenyapin, A. A. Klyachin, V. A. Klyachin, V. M. Miklyukov, and V. G. Tkachëv, “Tubes and bands of zero mean curvature in Euclidean and Pseudo-Euclidean spaces,” in: Abstracts: The International Conference on Non-Euclidean Geometry (August 18–20, 1992), Kazan', 1992, pp. 19–20.

  11. M. B. Green, J. H. Schwarz, and E. Witten, Superstring Theory. Vol. 1: Introduction [Russian translation], Mir, Moscow (1990).

    Google Scholar 

  12. Y. Fang and W. H. Meeks, “Some global properties of complete minimal surfaces of finite topology in ⇝3,n,” Topology,30, No. 1, 9–20 (1991).

    Article  MATH  MathSciNet  Google Scholar 

  13. R. Osserman, A Survey of Minimal Surfaces, Dover Publications, New York (1987).

    Google Scholar 

  14. M. Schiffman, “On surfaces of stationary area bounded by two circles, or convex curves, in parallel planes,” Ann. of Math.,63, 77–90 (1956).

    Article  MathSciNet  Google Scholar 

  15. L. V. Ahlfors, Lectures on Quasiconformal Mappings [Russian translation], Mir, Moscow (1969).

    MATH  Google Scholar 

Download references


Additional information

The research was financially supported by St. Petersburg University (Grant 95-0-2.9-34).

Volgograd. Translated fromSibirskiî Matematicheskiî Zhurnal, Vol. 39, No. 1, pp. 181–190, January–February, 1998.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Tkachëv, V.G. Minimal tubes of finite integral curvature. Sib Math J 39, 159–167 (1998).

Download citation

  • Received:

  • Issue Date:

  • DOI: